# SDR VQI2017F00007

- Difficulty date: May 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Slide Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK SLIDE PRESSURE OVERWING BOTH SIDES.  DEFECT WAS DETERMINED TO BE INDICATION ONLY.  OVERWING EXIT DOORS BOTH LT AND RT SLIDE BOTTLE PRESSURE HAS BEEN VERIFIED TO HAVE THE CORRECT PRESSURE LEVEL.   RESET CIDS 1 & 2, POWER UP TEST SUCCESSFUL IAW AMM 23-73-00-74-00-05.  NO FAULTS AT THIS TIME.
